Previous |  Up |  Next


Title: The support of $\mathcal{L}(\xi, \eta)$ when the supports of $\mathcal{L}(\eta|\xi=x)$ and $\mathcal{L}(\xi)$ are given (English)
Author: Hlubinka, Daniel
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 39
Issue: 1
Year: 1998
Pages: 41-48
Category: math
MSC: 60A10
idZBL: Zbl 1004.60501
idMR: MR1696541
Date available: 2012-10-06T01:15:10Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_039-1998-1_2.pdf 444.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo